English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 96741/127401 (76%)
Visitors : 32379584      Online Users : 458
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120116
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120116

    Title: Oscillation in nonlinear difference equations
    Authors: Fu, Sheng-Chen
    Tsai, Long-Yi
    Contributors: 應數系
    Keywords: Oscillation;Difference equations
    Date: 1998-12
    Issue Date: 2018-09-25 16:15:19 (UTC+8)
    Abstract: In this paper, we shall discuss oscillatory behavior of the solutions of difference equations, including the self-adjoint second-order linear equation and the discrete version of the nonlinear wave equation. Our work is to give sufficient conditions such that every nontrivial solution of the equations oscillates.
    Relation: Computers & Mathematics with Applications, Volume 36, Issues 10–12, Pages 193-201
    Data Type: article
    DOI 連結: https://doi.org/10.1016/S0898-1221(98)80020-5
    DOI: 10.1016/S0898-1221(98)80020-5
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    193-201.pdf354KbAdobe PDF97View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback